GENERALIZED HYERS-ULAM-RASSIAS TYPE STABILITY OF THE ISOMETRIC ADDITIVE MAPPING IN QUASI-BANACH SPACES

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-9
Year of Publication : 2021
Authors : LY VAN AN
  10.14445/22315373/IJMTT-V67I9P505

MLA

MLA Style: LY VAN AN"GENERALIZED HYERS-ULAM-RASSIAS TYPE STABILITY OF THE ISOMETRIC ADDITIVE MAPPING IN QUASI-BANACH SPACES" International Journal of Mathematics Trends and Technology 67.9 (2021):31-45. 

APA Style: LY VAN AN(2021). GENERALIZED HYERS-ULAM-RASSIAS TYPE STABILITY OF THE ISOMETRIC ADDITIVE MAPPING IN QUASI-BANACH SPACES  International Journal of Mathematics Trends and Technology, 67(9), 31-45.

Abstract
In this paper, we study to solve the Hyers-Ulam-Rassias stability of the isometric additive mappings in quasi-Banach spaces, associated to additive functional equation with 2k-variables. First are investigated results the Hyers-Ulam-Rassias sta- bility of of the isometric in quasi-Banach spaces, and last are investigated isometric in p-Banach spaces. Then I will show that the solutions of equation are additive mapping. These are the main results of this paper.

Reference

[1] T. Aoki, On the stability of the linear transformation in Banach space, J. Math. Soc. Japan 2(1950), 64-66.
[2] Ly Van An Generalized Hyers-Ulam type stability of the additive functional equation inequalities with 2n-variables on an approximate group and ring homomorphism Volume: 4 Issue: 2, (2020) Pages:161-175 Available online at www.asiamath.org.
[3] A.Bahyrycz, M. Piszczek, Hyers stability of the Jensen function equation, Acta Math. Hungar.,142 (2014),353-365.
[4] J. Baker, isometries in normed spaces, Amer. Math. Monthly 78 (1971), 655-658.
[5] M.Balcerowski, On the functional equations related to a problem of z Boros and Z. Droczy, Acta Math. Hungar.,138 (2013), 329-340.
[6] G. Dolinar, Generalized stability of isometries, J. Math. Anal. Appl. 242 (2000), 39-56.
[7] J. Gevirtz, Stability of isometries on Banach spaces, Proc. Amer. Math. Soc. 89 (1983), 633-636.
[8] P. Gruber, Stability of isometries, Trans. Amer. Math. Soc. 245 (1978), 263-277.
[9] Pascus. Gavruta, A generalization of the Hyers-Ulam -Rassias stability of approximately additive mappings, J.Math. Anal. Appl. 184 (1994), 431-436. .
[10] Chun-Gil Park1* and Themistoces M.Rassias: Isometric additive mappings in generalized quasi- Banach spaces Banach J. Math. Anal. 2 (2008), no. 1, 59-69 ISSN: 1735-8787 (electronic) http://www.math-analysis.org. .
[11] Donald H. Hyers, On the stability of the functional equation, Proceedings of the National Academy of the United States of America, 27 (4) (1941), 222.https://doi.org/10.1073/pnas.27.4.222, .
[12] Y. Ma, The Aleksandrov problem for unit distance preserving mapping, Acta Math. Sci. 20 (2000), 359-364..
[13] S. Mazur and S. Ulam, Sur les transformation despaces vectoriels normed, C.R. Acad. Sci. Paris 194 (1932), 946-948. .
[14] B. Mielnik and Th.M. Rassias, On the Aleksandrov problem of conservative distances, Proc. Amer. Math. Soc. 116 (1992), 1115-1118. .
[15] Th.M. Rassias, Properties of isometic mappings, J. Math. Anal. Appl. 235 (1997), 108-121.
[16] Th.M. Rassias, On the A.D. Aleksandrov problem of conservative distances and the MazurUlam theorem, Nonlinear Analysis-Theory, Methods Applications 47 (2001), 2597-2608. .
[17] Th.M. Rassias and P. Semrl, ? On the Mazur-Ulam theorem and the Aleksandrov problem for unit distance preserving mapping, Proc. Amer. Math. Soc. 118 (1993), 919-925..
[18] Themistocles M. Rassias, On the stability of the linear mapping in Banach space, proceedings of the American Mathematical Society, 27 (1978), 297-300. https: //doi.org/10.2307 /s00010-003-2684-8. GENERALIZED HYERS-ULAM-RASSIAS TYPE STABILITY OF THE ISOMETRIC ADDITIVE MAPPING IN QUASI-BA
[19] Th.M. Rassias and S. Xiang, On mappings with conservative distances and the MazurUlam theorem, Publications Faculty Electrical Engineering, Univ. Belgrade, Series: Math.11 (2000), 1-8. .
[20] S. Rolewicz, Metric Linear Spaces, PWN-Polish Sci. Publ., Reidel and Dordrecht, 1984. .
[21] C. Park,Y. Cho, M. Han. Functional inequalities associated with Jordan-von Newman-type additive functional equations , J. Inequality .Appl. ,2007(2007), Article ID 41820, 13 pages.
[22] S M. ULam. A collection of Mathematical problems, volume 8, Interscience Publishers. New York,1960.

Keywords : Cauchy type additive, functional equation, Jensen functional equation iso- metric in quasi-Banach spaces, Hyers-Ulam-Rassias, stability; p-Banach spaces